# SDR ASAA2018030323735

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 8,253 hours, 2,713 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND PUSHING RECALL, RECEIVED A MASTER CAUTION,  AIRCOND, AND CONTROL CABIN ZONE TEMP" LIGHTS. LIGHTS EXTINGUISHED AFTER PUSHING MASTER CAUTION RESET. ACFT GROUNDED.   CHECKED AND CONFIRMED ZONE TEMP CONTROL CABIN LIGHT RESET AND IAW AMM 21-61-00, CURRENT FAULT NONE AND GROUND TEST PASSED.
